# SDR SWIA2020091052455

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Grommet
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 COCKPIT BULKHEAD SHOOT BOLT GROMMETS ARE DRY ROTTED.  C-CHECK RO 9/6/2020.  REMOVED AND REPLACED WITH NEW ALL 4 COCKPIT BULKHEAD SHOOT BOLT GROMMETS, REF ERJ-175 AMM.
